# SDR DALA2025101607568

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Excess Play
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER CENTER HINGE FITTING TO WING HAS EXCESSIVE PLAY.   REPLACED BUSHINGS PER A319 CMM 57-72-21. (1253102)
